# SDR AALA2018121329004

- Difficulty date: November 13, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 20,110 hours, 7,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE SHEAR PLATE BETWEEN FRAMES 69-70, STRINGER 23R IN THE AFT GALLEY AREA. REPLACED SHEAR PLATE IAW SRM 51-72-11.
